# SDR SWAA2021092018862

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 1,039 hours, 563 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

COMPRESSOR STALL ON RIGHT ENGINE AT 1,100AGL. LOUD BANG AND ALL #2 ENGINE LIGHTS FLASHING; THRUST LIGHT ON, REDUCED THRUST AND ALL LIGHTS EXTINGUISHED IN ABOUT 30 SEC / REMOVED AND REPLACED #2 ENGINE PER WORK INSTRUCTION NO 871-PRD-01-01 P/N ON LEAP S/N ON 602917 P/N OFF LEAP S/N OFF 603955
